143 results for space.

Parameters for your search query:
Keyword    space

Open AccessArticle
Export: RIS | BibTeX | EndNote
Iterative Method for Approximating a Common Fixed Point for Family of Multivalued Nonself Mappings in Uniformly Convex Hyperbolic Spaces
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 93-100. DOI: 10.12691/ajams-7-3-2
Pub. Date: April 10, 2019Views: 1082Downloads: 753
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Fixed Point Theorems of Expanding Mappings in Complete G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 169-174. DOI: 10.12691/tjant-6-6-5
Pub. Date: December 20, 2018Views: 1614Downloads: 1124
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Generalized c*-continuous Functions and Generalized c*-irresolute Functions in Topological Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 164-168. DOI: 10.12691/tjant-6-6-4
Pub. Date: December 13, 2018Views: 1450Downloads: 978
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Results in JS-Multiplicative Metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 159-163. DOI: 10.12691/tjant-6-6-3
Pub. Date: December 06, 2018Views: 1586Downloads: 1130
Open AccessErratum
Export: RIS | BibTeX | EndNote
Corrigendum to “On Irresolute-Topological Vector Spaces”
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 148-148. DOI: 10.12691/tjant-6-5-4
Pub. Date: January 13, 2019Views: 1896Downloads: 1343
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point of Surface Transformation and a Fixed Point Theorem for Triangular Surface Mapping
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 132-135. DOI: 10.12691/tjant-6-5-2
Pub. Date: December 20, 2018Views: 2037Downloads: 1508
Open AccessErratum
Export: RIS | BibTeX | EndNote
Correction to the Paper “On Irresolute Topological Vector Spaces-II”
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 124-124. DOI: 10.12691/tjant-6-4-4
Pub. Date: November 18, 2018Views: 2107Downloads: 1544
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems for Two Pairs of Weak Compatible Mappings of Type (A) in Gb-metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 135-140. DOI: 10.12691/ajams-6-4-3
Pub. Date: August 01, 2018Views: 2803Downloads: 2069
Open AccessCase Report
Export: RIS | BibTeX | EndNote
Hybrid Removable Essix Appliance for Molar Uprighting: A Case Report
International Journal of Dental Sciences and Research. 2018, 6(4), 95-99. DOI: 10.12691/ijdsr-6-4-4
Pub. Date: June 01, 2018Views: 4128Downloads: 3208
Figure of 7
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems for Expansive Type Mappings in Multiplicative Metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 52-56. DOI: 10.12691/tjant-6-2-4
Pub. Date: May 22, 2018Views: 3053Downloads: 2150
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects









Journals



























Article Types